Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An estimate for certain meromorphic univalent functions


Author: Ming Qin Xie
Journal: Proc. Amer. Math. Soc. 102 (1988), 278-282
MSC: Primary 30C50,; Secondary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1988-0920986-0
MathSciNet review: 920986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the coefficient problem for the family of univalent functions

$\displaystyle g\left( z \right) = z + \sum\limits_{n = 1}^\infty {{b_n}{z^{ - n}}} $

in $ \{ \left\vert z \right\vert > 1\} $ has been studied. The author obtained the sharp estimate $ {b_7} \leq 1/4 + 3/280$ when $ g(z)$ is an odd function and all its coefficients are real.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50,, 30C45

Retrieve articles in all journals with MSC: 30C50,, 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0920986-0
Keywords: Univalent, coefficient, trajectory, quadratic differential
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society